HENSTOCK INTEGRAL AND DINI-RIEMANN THEOREM

Risultato della ricerca: Articlepeer review

Abstract

In [5] an analogue of the classical Dini-Riemann theorem related tonon-absolutely convergent series of real number is obtained for the Lebesgueimproper integral. Here we are extending it to the case of the Henstockintegral.
Lingua originaleEnglish
pagine (da-a)71-77
Numero di pagine7
RivistaLE MATEMATICHE
VolumeLE MATEMATICHE Vol. LXIV (2009) – Fasc. II, pp. 71–77
Stato di pubblicazionePublished - 2009

Fingerprint Entra nei temi di ricerca di 'HENSTOCK INTEGRAL AND DINI-RIEMANN THEOREM'. Insieme formano una fingerprint unica.

Cita questo